MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number B35300
Medical Device Problem Codes Failure to Deliver Energy (1211); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction

Brand Name
Percept
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50778038
Report Number3004209178-2026-15618
Device Sequence Number9826826
Product Code MHY
UDI-Device Identifier00763000564346
UDI-Public(01)00763000564346(17)260114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2026
Device Model NumberB35300
Device Catalogue NumberB35300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale